MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 BI MENTUM ALTRX LNR 47 28; HIP IMPLANT - ACETABULAR LINER

DEPUY IRELAND - 3015516266 BI MENTUM ALTRX LNR 47 28; HIP IMPLANT - ACETABULAR LINER
Catalog Number 122128047
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to infection after primary tha.Doi: unknown.Dor: (b)(6) 2025.Affected side: unknown hip.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10 concomitant.

Brand Name
BI MENTUM ALTRX LNR 47 28
Common Device Name
HIP IMPLANT - ACETABULAR LINER
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
LEEDS MFG & MATERIAL WAREHOUSE
st anthonys road
leeds LS11 8DT
UK   LS11 8DT
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22688833
Report Number1818910-2025-13522
Device Sequence Number18209829
Product Code LZO
UDI-Device Identifier10603295525349
UDI-Public(01)10603295525349(17)290731(10)4565223
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203532
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number122128047
Device Lot Number4565223
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 28MM +8.5; PINN SECTOR W/GRIPTION 54MM; UNK HIP FEMORAL STEM ACTIS; UNKNOWN HIP ACETABULAR LINERS
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale